MathSciNet Relay Station
MathSciNet bibliographic data
MR1705915 53C25 (53C21)
Gursky, Matthew J.; Lebrun, Claude On Einstein manifolds of positive sectional curvature. Ann. Global Anal. Geom. 17 (1999), no. 4, 315–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement